MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. LUER-LOK; SYRINGE

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. LUER-LOK; SYRINGE
Catalog Number 305617
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported by customer that bd 20ml syringe lot 5181420, ir spectrum demonstrated a 79.2 match to silicone lubricant and, when compared to the broader ftir library, a 93.7 match to silastic q7 4550, a peroxide cured medical grade silicone elastomer consistent with stopper construction.Rcc received a complaint via email.Dmr # (b)(4) po #: (b)(4) defect material description: syringe tray, 20ml bd 10pk (ref.305617) lot number: 5181420 item code: 305617 defective quantities: 1 defect description: bd 20ml syringe lot 5181420, ir spectrum demonstrated a 79.2 match to silicone lubricant and, when compared to the broader ftir library, a 93.7 match to silastic q7 4550, a peroxide cured medical grade silicone elastomer consistent with stopper construction.No units are available to be returned.Observed date: (b)(6) 2026 observed during which process stage: ilp ir/ dmi number if launched: dev-04209 sample availability for supplier to investigate: no is defective evidence (i.E.Pictures; test results etc.) available? yes, is patient impacted? no if defect has been reported to third party? no if the defect report from quva customer? no is there a trend observed? no".
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Investigation results: our quality engineer inspected the 2 photos submitted for evaluation.The reported issue of foreign matter was confirmed upon inspection of the photos.Analysis of the sample showed that at magnification, a particle can be seen.One photo at 75x and the other photo shows the particle at 300x.However, bd cannot confirm the cause of the failure since no sample was returned for evaluation.Examination of the actual product involved may provide clarification as to the cause of the reported failure.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
LUER-LOK
Common Device Name
SYRINGE
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24597965
Report Number9610847-2026-00100
Device Sequence Number18532144
Product Code FMF
UDI-Device Identifier00382903056170
UDI-Public(01)00382903056170(17)300531(10)5181420
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305617
Device Lot Number5181420
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer05/04/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown